# SDR N8TA01042302

- Difficulty date: April 2, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757231
- Aircraft serial: 25133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT AFT OF DOOR R2  DOES NOT ILLUMINATE WITH CREW OR ATTENDANT SWITCH. AIRCRAFT HAD BEEN SETTING WITHOUT ANY POWER APPLIED. RECHARGED BATTERY; OPERATIONAL CHECK GOOD.
